# SDR A6WA202002147176

- Difficulty date: February 13, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,114 hours, 39,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R31032
- Condition: Corroded
- Location: Bs 559
- Part time: 42,114 hours, 39,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK AT LBL9, FS559.00+87 TO FS559.00+96 IS CORRODED.  AIRCRAFT REMOVED FROM SERVICE  BLENDED TO REMOVE DAMAGE ORIGINAL THICKNESS .160 MATERIAL REMOVED .070 REMAINING MATERIAL .090 ALLOWABLE LOSS .060 REMOVED AND REPLACED TRACK IAW CRJ200 AMM 53-00-49.
